# SDR QXEA9801327

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Corroded
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE ON CO-PILOTS RUDDER PEDAL ASSEMBLY IS CORRODED AT AND UNDER BOLT HOLE MOUNTING LOCATIONS.  REPAIRED IAW HORIZON AIR EA 4-53-544, ITEM 3.
